# SDR UIEA2021102002261

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 106,338 hours, 20,640 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD E&E  COMPT  CREW  OXYGEN  NEED  SERVICE  TO FULL( REMOVED, SERVICED & REINSTALLED CREW OXYGEN CYLINDER AS PER  B767-300 AMM  12-15-08  /  AMM  35-00-00-012-005,   AMM  35-11-00-206   AND   AC  43.13-1B   PAR   9-46   THRU   9-51   &  NO LEAKS  NOTED  AT  /  THIS TIME. S/N   OF THE  CYLINDER  SERVICED    N840236. )
